Boots Pharmaceuticals Aspirin and Codeine Tablets B.P. - 32 Tablets

£3.79
32 | £0.12 per 1
4949838

Can cause addiction. For 3 days use only. Dual action pain relief. Relieves pain and inflammation.
See details below, always read the label

Suitable for: Adults and Children from 16 years and over.
Active ingredients: Aspirin, Codeine Phosphate
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: For the short term treatment of acute moderate pain such as headache, migraine, toothache, rheumatic pains, neuralgia and period pain that is not relieved by aspirin, ibuprofen or paracetamol alone.

Suitable for

Adults and Children from 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use



Read all of the enclosed leaflet for full instructions..

Check the cap seal is not broken before first use. If it is, do not take the tablets.

Adults over 18 years: Take one or two tablets every 4 hours, if you need to, up to 4 times in 24 hours. Don't take more than 8 tablets in 24 hours.

Children aged 16 years to 18 years: Take one or two tablets every 6 hours, if you need to, up to 4 times in 24 hours. Don't take more than 8 tablets every 24 hours.

Swallow each tablet with water.

Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist for advice.

Do not give to children under 16 years.

If symptoms persist consult your doctor.

Hazards and Cautions


Warning: Do not exceed the stated dose.

Before you take this medicine

Do not take:

  • For pain relief in children and adolescents (0 - 18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you have had a bad reaction to aspirin or other similar medicines in the past


If you have:

  • a stomach ulcer or have had one in the past
  • severe liver, kidney, or breathing problems
  • a blood clotting disorder gout, head injury, raised pressure in your head, alcohol dependence
  • problems with constipation
  • If pregnant or breastfeeding




Do not give to children aged under 16 years, unless on the advice of a doctor.

Taking a painkiller for headaches too often or for too long can make them worse.

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine.

If symptoms persist consult your doctor.


If you need more advice, ask your pharmacist.

  • If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.


Use by the date on the end flap of the carton.

Use by the date on the label edge.

Storage

Do not store above 25°C.

Store in the original package.


Keep all medicines out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin, Codeine Phosphate

Ingredients

Active Ingredients: each tablet contains Aspirin 400 mg, Codeine Phosphate 8 mg.

Also contains: Sodium metabisulphite (E223).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.